# SDR U2RA201606010001

- Difficulty date: June 1, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,375 hours, 13,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 65B139716
- Condition: Cracked
- Location: Fuselage
- Part time: 89,375 hours, 13,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT FIXED PANEL 192K SUPPORT FRAME FOUND WITH CRACK.  R & R SUPPORT FRAME IAW SRM 51-40-02.
